# SDR SWAA2025050254015

- Difficulty date: March 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT 2025-232265<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R WL 156.1 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02. I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9. AND DWG: 147A7500 SHEET 29 REV-.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
